Our expert says:
Dear Help Needy
I can not recommend any of the appetite suppressants that are available on the market as over-the-counter medications to any of my Readers because they can cause such negative side-effects. I would suggest that you consult your medical dr because there are some diet medications available on prescription that may help (e.g. Xenical or Reductil). It is always best to use an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss’ site, read about every aspect of slimming (Diet pills, slimming aids, the negative side-effects of these pills, etc) by surfing on this site.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.